Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Have low heartbeat. Done echo tests. Prescribed Cardivas and Ecosprin. Treatment?

my brother in law having low heart beat problem since 10 years, now he is symptomatic, 2 two back echo tests done and conclusion as below IHD DILATED LV WITH REDUCED FUNCTION(LV- 6.5x5.8CMS. ) LVEF - 32% NO MR/AR REDUCED DIASTOLIC COMPLIANCE NO LV CLOT doctor prescribed following medicines Cardivas 6.25mg L asix 40mg Planep 25 mg Cardace H Ecosprin AV if cure not there for heart beat improvement, can he lead long life on medication. sir please suggest what he has to do. pl reply to YYYY@YYYY thanks Regards azam
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
your bil heart has become weak its not pumping blood as it has to do like in others in others words heart failure in vague terms for it doc prescribed to decrease load on heart so that it can pump freely
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor